Doctor insights on:
What Can I Do With A Child Who Is Vomitting Even The Medicine
Seek Urgent Care: Seek immediate medical care.Get a more detailed answer ›
What can I do with my 8 year old child who is vomiting even after taking the medicine from the e.R. To stop vomiting?
Gave my child first dose of zyrtek last night and today at noon he started to get stomach pain and vomited, could this be related to the medicine?
Hard to say: If it happens once, clean them up and monitor the situation. You didn't list an age or other information that would allow more of a response. In the future please provide more information. ...Read more
Emetrol & Pedialyte: Pedialyte is an excellent way to replace fluids, calories and electrolytes in an easily tolerated form. Protracted vomiting may lead to ketosis which can be rectified with emetrol, available otc. If you doctor approves, start with 5-10 ml every 15 minutes, repeat x 4. Don't eat or drink anything 15 min before or after the emetrol to avoid further vomiting, then resume pedialyte-5-10 ml/10 min. ...Read moreSee 1 more doctor answer
Call your doctor: Generally you should consult with your pediatrician. This could be many things. For example, in babies, vomiting in an otherwise healthy child could be acid reflux, food allergies, overfeeding, infection or early signs of an anatomical defect.There is also a long list of possibilities in older kids. ...Read more
- Talk to a doctor live online for free
- What can i do to make my teeth even?
- My child hates taking medicine what can i do to treat cancer
- What can i do to help someone who got poked in the eye?
- Ask a doctor a question free online
- I feel so drowsy even when i get a lot of sleep what can i do
- I feel so drowsy even several hours after i wake up what can i do
- What can i do to even out the hip height on both sides of my body?
- I hate taking medicine what can i do to treat kidney infections
- Talk to a pediatrician online